# SDR AALA20190529007

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FORWARD CARGO AREA: LEFT HAND BAFFLE DAMAGED DURING MAINTENANCE VISIT. STATION 500D TO STATION 500E, AT STRINGER 25L. REMOVED AND REPLACED BAFFLE, IN ACCORDANCE WITH REPAIR DOCUMENT 51-00-05, REPAIR 1. AND DRAWING 143A7505.
